Header menu link for other important links
Matrix transformations on lacunary orlicz sequence spaces and their toeplitz duals
K. Raj, R. Anand,
Published in University of Houston
Volume: 45
Issue: 3
Pages: 831 - 851
The aim of this paper is to study some lacunary sequence spaces originated with infinite matrices and a sequence of Orlicz functions. We make an effort to study some algebraic and topological properties of these sequence spaces. Some inclusion relations are also establish between these spaces. Furthermore, we compute the beta-, gamma-duals and matrix transformations of these spaces. © 2019 University of Houston
About the journal
Published in University of Houston
Open Access
Impact factor